# SDR FDEA201906191489

- Difficulty date: June 19, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: B
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ENG #2 I/B T/R SLEEVBE CRACKED AT LOWER CORNER OF CUTOUT FOR BLOCKER DOOR #10 REPAIRED CRACKE ON ENGINE #2 LT T/R SLEEVE INNER PERFORATED SKIN AT THE BLOCKER DOOR#10 IAW EA #:F-7830-T0347748 P1. TITLE ;EXHAUST SYSTEM-TRUST REVERSER GEN-  CRACK ON 2L TRANSLATING COWL PERFORATED INNER SKIN AT BLOCKER DOOR N0 10.  THIS IS A MINOR  PERMANENT REPAIR-CATEGORY  A.
